Biblioteca de la Universidad Complutense de Madrid

Some consequences of Lašnev’s theorem in shape-theory

Impacto

Morón, Manuel A. (1988) Some consequences of Lašnev’s theorem in shape-theory. Canadian Mathematical Bulletin-Bulletin Canadien de Mathematiques, 31 (3). pp. 318-321. ISSN 0008-4395

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

280kB

URL Oficial: http://cms.math.ca/cmb/v31/cmb1988v31.0318-0321.pdf




Resumen

In this paper we use the Lašnev Theorem in order to give some properties of a class of metrizable spaces having compact metric shape.


Tipo de documento:Artículo
Palabras clave:Compact metric shape; class S0; space of components
Materias:Ciencias > Matemáticas > Topología
Código ID:15694
Referencias:

M. Alonso Morón, Upper semicontinuous decompositions and movability in metric spaces. To appear in Bull. Acad. Polon. Sci.

On the problem of components in shape theory for metrizable spaces. Preprint.

D. Burke, Closed mapping, Surveys in General Topology, Academic Press (1980), pp. 1-32.

J. Chaber, Generalizations of Lasnev's Theorem, Fund. Math. 119 (1983), pp. 85-91.

R. H. Fox, On shape, Fund. Math. 74 (1973), pp. 47-71.

N. Lasnev, Continuous decompositions, and closed mappings of metric spaces, Soviet Math. Dokl. 6 (1965), pp. 1504-1506.

T. Watanabe, On spaces which have the shape of compact metric spaces, Fund. Math. 104 (1979), pp. 1-11.

Depositado:20 Jun 2012 09:02
Última Modificación:06 Feb 2014 10:30

Sólo personal del repositorio: página de control del artículo